Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Inference for a binary lattice Markov process

Authors
Hwang, SYBasawa, IV
Issue Date
15-May-1999
Publisher
ELSEVIER SCIENCE BV
Keywords
lattice processes; Markov random fields; asymptotic inference; generalized least squares; maximum likelihood; local asymptotic normality
Citation
STATISTICS & PROBABILITY LETTERS, v.43, no.1, pp.75 - 85
Journal Title
STATISTICS & PROBABILITY LETTERS
Volume
43
Number
1
Start Page
75
End Page
85
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16843
DOI
10.1016/S0167-7152(98)00248-X
ISSN
0167-7152
Abstract
Problems of inference for a binary Markov process defined on a two-dimensional lattice are discussed. A test of independence is derived via the Rao score statistic. Generalized least-squares and maximum likelihood estimators are derived and their asymptotic properties are established. Results on asymptotic inference based on several independent realizations of the process are also discussed. (C) 1999 Elsevier Science B.V. All rights reserved.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE